# SDR SWAA2015120946896

- Difficulty date: November 20, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET, CRACKED AT BS 540, LBL 45.  R & R BRACKET IAW SRM & DWG.
